# SDR CALA2013121693738

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 51,373 hours, 20,629 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGCIU 2 INOPERATIVE LG.  REPLACED RT MLG EXT SENSOR 22GA, OPERATIONS CHECKED GOOD.
